Siberian Mathematical Journal

, Volume 20, Issue 2, pp 208–218 | Cite as

Cauchy problem for the equations of gasdynamics with viscosity

  • Ya. I. Kanel'
Article

Keywords

Cauchy Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Nash, “Le probleme de Cauchy pour les equations differentielles d'un fluid general,” Bull. Soc. Math. France,90, No. 4, 487–497 (1962).Google Scholar
  2. 2.
    A. I. Vol'pert and S. I. Khudyaev, “On the Cauchy problem for composite systems of nonlinear differential equations,” Mat. Sb.,87, No. 4, 504–528 (1972).Google Scholar
  3. 3.
    Ya. I. Kanel' “On a model system of equations for one-dimensional motion of a gas,” Differents. Uravn.,4, No. 4, 721–734 (1968).Google Scholar
  4. 4.
    A. V. Kazhikhov and V. V. Shelukhin, “Unique solvability ‘in the large’ with respect to time of initial-value-boundary-value problems for the one-dimensional equations of a viscous gas,” Prikl. Mat. Mekh.,41, No. 2, 282–291 (1977).Google Scholar
  5. 5.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc. (1968).Google Scholar
  6. 6.
    R. Bellman, “On inequalities for differential operators,” Proc. Am. Math. Soc.,9, No. 2, 589–597 (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • Ya. I. Kanel'

There are no affiliations available

Personalised recommendations